Use of Asymptotics for New Dynamic Adapted Mesh Construction for Periodic Solutions with an Interior Layer of Reaction-Diffusion-Advection Equations
This paper presents the development of analytic-numerical approaches to study periodically moving fronts in singularly perturbed reaction-diffusion-advection models. We describe the results of rigorous asymptotic treatment of the problem and suggest a method to generate a dynamic adapted mesh for the numerical solution of such problems. This method based on a priori information. In particular, we take into account a priori estimates on the location of the transition layer, its width and structure. An example is presented to demonstrate the effectiveness of the proposed method.
KeywordsSingularly perturbed parabolic periodic problems Interior layer Shishkin mesh Dynamic adapted mesh
The work was supported by RFBR (projects No. 17-01-00519, 17-01-00670, 17-01-00159, 16-01-00755 and 16-01-00437) and the Ministry of Education and Science of the Russian Federation.
- 6.O’Riordan, E., Quinn, J.: Numerical method for a nonlinear singularly perturbed interior layer problem. In: Clavero, C., Gracia, J., Lisbona, F. (eds.) BAIL 2010 - Boundary and Interior Layers, Computational and Asymptotic Methods. Lecture Notes in Computational Science and Engineering, vol. 81, pp. 187–195. Springer, Heidelberg (2011)CrossRefGoogle Scholar
- 10.Volkov, V., Nefedov, N.: Development of the asymptotic method of differential inequalities for investigation of periodic contrast structures in reaction-diffusion equations. Zh. Vychisl. Mat. Mat. Fiz. 46(4), 615–623 (2006). Comput. Math. Math. Phys. 46(4), 585–593 (2006)MathSciNetzbMATHGoogle Scholar
- 16.Kalitkin, N., Al’shin, A., Al’shina, E., Rogov, B.: Computations on Quasi-Uniform Grids. Fizmatlit, Moscow (2005). (in Russian)Google Scholar